Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Period cramps witout bleeding. Had sickness and headaches. Why pregnancy test is negative?

I am an 18 yr old female, Im 4 11 and 100 lbs I got on the depo shot Jan 14th 2012 and I was suppose to get the shot again March 14th 2012 I never did. I still have not had a period, cramps but no bleeding . I had morning sickness for two weeks and lost 3 lbs but it went away and now im hungry all the time, horrible mood swings that i cant control, dark circle around my nipples, bloated, no stomach pain, headaches , and negative pregnancy test? I need help I dont know why im having these symptoms.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The effects of the depot can take a while to wear off. This means that you may not establish your regular monthly cycles for a while and you may feel bloated and perhaps have mood changes. It should all gradually settle down and you should get your periods. Home pregnancy tests are quite accurate, if done correctly, so I would not worry too much on that account.
Best wishes.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor